# SDR USAA050180

- Difficulty date: January 14, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Engine: Pwa PW4168A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: F53478017009
- Condition: Corroded
- Location: Fuselage
- Part time: 21,927 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CHECK- AUX BEAM SUPPORT - (1.5 INCH L X 1.5 INCH W X .060 INCH D); CORROSION; LEVEL 2; TASK J7-900-09000-043, FR71.8 - Y1400 - Z240.  REMOVED AND REPLACED WITH NEW PORT SRM.  (K)
